Event Sign Up Sheet | Track It Forward

Robotics Tournament Irvine

Saturday, October 21 2017

6:00am - 7:00am
driver morning
1 / 1
Full
7:00am - 5:00pm
Team Leader
3 / 3
Full
7:30am - 11:30am
snack coordinator
0 / 1
8:00am - 4:00pm
photographer
1 / 1
Full
11:30am - 12:30pm
1 hour snack coordinator
1 / 1
Full
12:30pm - 1:30pm
1 hour snack coordinator
1 / 1
Full
1:30pm - 2:30pm
1 hour snack coordinator
1 / 1
Full
2:30pm - 3:30pm
1 hour snack coordinator
0 / 1
3:30pm - 4:30pm
1 hour snack coordinator
0 / 1
5:00pm - 6:00pm
driver evening
1 / 1
Full

Contact the event organizer, Maricic Charity